?

Log in

Candle

Anti-Biotics: Sickness Encapsulated

It's been a while, LJ!

I've been absent for some time due to a non-functional computer, and the beginning of fall classes.

As of today, however, I now have a lovely new computer courtesy of my humorous and much-liked electrician. The machine is faster than I could have imagined, and I look forward to doing all that I could not before. The only thing that could possibly make it better would be an external casing suiting my Steampunk tastes.

Speaking of Steampunk, I'm in the Guiness Book of World Records! At San Diego Comic-Con this past July, I took part in a Steampunk gathering and photo-shoot which received the record for being the largest ever. I can only hope they include the photo, so I might point out my visage among the many and take pride in having been part of it. While there, I also met some lovely new Steampunk friends from different parts of the country.

And now, before this fever overtakes my senses, on to the subject for which this entry was named!

Last Thursday, I noticed an odd swelling on my leg the size of half of a small grapefruit! It hadn't been there the night before, so I was dully concerned. I skipped classes that day to go to the hospital, and after a quick and only mildly-painful outpatient procedure, and a prescription in hand, I was on my way. Said prescription was for a course of anti-biotics to be taken over the following ten days.

Now, on the day of the procedure, I was suffering from a migraine caused by the infection, so I paid no mind to the headaches that were to plague me for the next few days, simply writing it off as a symptom of the infection I was set to cure.

Upon taking the first three doses of the anti-biotic, I noticed I was having heart palpitations, but ignored them, determined to see if they continued and were truly related to the pills or not.

As of Monday, I began to feel much worse.

Tuesday, I was light-headed, head-achey, exhausted, and suffering from what I thought was an allergy attack brought on by a very sudden shift in the weather (from the low 60°F to the high 80°F in the span of three hours). Tuesday night, however, I began to experience chills alike those that plague victims of the flu.

At 5:30am Wednesday (today), I had a 101.5°F fever, extreme weakness, and difficulty breathing/chest tightness. It seems I've been having a severe negative reaction to the anti-biotics.

I was prescribed a different sort of anti-biotic today, so hopefully these new pills do the job without sacrificing my general health again.

For now, though, the fever is still present. Methinks it's time for some fever-reducing medication.

Comments